# SDR UALA2010032501009

- Difficulty date: March 25, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 78,696 hours, 8,818 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 65B270421
- Part serial: G343Z
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDOW AIR LEAK AND POPPING NOISE. REPLACED L2 WINDOW.  PERFORMED PRESSURIZATION GROUND CK.  NO AIR LEAK NOTED.
